# SDR AALA202406077849

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 67,896 hours, 34,195 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 28,623 hours, 12,219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A CHEMICAL / SWEET ODOR IN THE CABIN DURING CRUISE AND DESCENT. MAINTENANCE FOUND THE APU INTAKE WAS SATURATED WITH OIL ALONG WITH AN OIL LEAK COMMING FROM THE LOAD CONTROL. MAINTENANCE REPLACED THE APU TASK CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO ODORS NOTED.
